Подписаться
Vladimir Matveev
Vladimir Matveev
Подтвержден адрес электронной почты в домене uni-jena.de - Главная страница
Название
Процитировано
Процитировано
Год
Trajectory equivalence and corresponding integrals
VS Matveev, PJ Topalov
Regular and Chaotic Dynamics 3 (2), 30-45, 1998
1131998
Metric connections in projective differential geometry
M Eastwood, V Matveev
Symmetries and overdetermined systems of partial differential equations, 339-350, 2008
1042008
Geometrical interpretation of Benenti systems
AV Bolsinov, VS Matveev
Journal of Geometry and Physics 44 (4), 489-506, 2003
972003
Integrable Hamiltonian system with two degrees of freedom. The topological structure of saturated neighbourhoods of points of focus-focus and saddle-saddle type
VS Matveev
Sbornik: Mathematics 187 (4), 495, 1996
951996
Geodesic equivalence via integrability
P Topalov, VS Matveev
Geometriae Dedicata 96, 91-115, 2003
872003
Two-dimensional Riemannian metrics with integrable geodesic flows. Local and global geometry
AV Bolsinov, VS Matveev, AT Fomenko
Sbornik: Mathematics 189 (10), 1441, 1998
841998
The Binet–Legendre metric in Finsler geometry
VS Matveev, M Troyanov
Geometry & Topology 16 (4), 2135-2170, 2012
782012
Proof of the projective Lichnerowicz-Obata conjecture
VS Matveev
Journal of Differential Geometry 75 (3), 459-502, 2007
772007
A solution of a problem of Sophus Lie: normal forms of two-dimensional metrics admitting two projective vector fields
RL Bryant, G Manno, VS Matveev
Mathematische Annalen 340, 437-463, 2008
732008
Complete Einstein metrics are geodesically rigid
V Kiosak, VS Matveev
Communications in Mathematical Physics 289 (1), 383-400, 2009
642009
Geodesically equivalent metrics in general relativity
VS Matveev
Journal of Geometry and Physics 62 (3), 675-691, 2012
592012
Open problems and questions about geodesics
K Burns, VS Matveev
Ergodic Theory and Dynamical Systems 41 (3), 641-684, 2021
562021
Hyperbolic manifolds are geodesically rigid
VS Matveev
Inventiones mathematicae 151, 579-609, 2003
562003
Finsler conformal Lichnerowicz-Obata conjecture
VS Matveev, HB Rademacher, M Troyanov, A Zeghib
Annales de l'institut Fourier 59 (3), 937-949, 2009
542009
Quantum integrability of Beltrami-Laplace operator as geodesic equivalence
VS Matveev, PJ Topalov
Mathematische Zeitschrift 238 (4), 833-866, 2001
542001
Open problems, questions and challenges in finite-dimensional integrable systems
A Bolsinov, VS Matveev, E Miranda, S Tabachnikov
Philosophical Transactions of the Royal Society A: Mathematical, Physical …, 2018
512018
Proof of the projective Lichnerowicz conjecture for pseudo-Riemannian metrics with degree of mobility greater than two
V Kiosak, VS Matveev
Communications in Mathematical Physics 297 (2), 401-426, 2010
512010
A new integrable system on the sphere
HR Dullin, VS Matveev
arXiv preprint math/0406209, 2004
512004
Two-dimensional superintegrable metrics with one linear and one cubic integral
VS Matveev, VV Shevchishin
Journal of Geometry and Physics 61 (8), 1353-1377, 2011
442011
Geometric explanation of the Beltrami theorem
VS Matveev
International Journal of Geometric Methods in Modern Physics 3 (3), 623, 2006
442006
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20